Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Magnesium

I just started on a liquid form of magnesium. Well, now My stomach is bothering me, like a full pressure feeling. Has anyone else had this? Is it better to take the capsules? I know I am Magnesium deficient, so I need to take it. Can anyone point me in the right direction? Oh, it also has zinc and others in it.

Answer Question
 
Anonymous

Asked by Anonymous at 7:33 PM on Sep. 13, 2010 in Health

Answers (2)
  • I take the pill form with no issues. The liquid maybe to much for your stomach to handle. It could be to concentrated w/the zinc added. You could try the pill to see if there's any difference.
    lioness3e

    Answer by lioness3e at 7:43 PM on Sep. 13, 2010

  • Magnesium is a natural laxative so depending on the amount you are taking it could be the first rumblings of express digestion.

    beeky

    Answer by beeky at 7:44 PM on Sep. 13, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN